# SDR CALA2013112193151

- Difficulty date: November 15, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,373 hours, 17,409 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS RT AC BAY ACCESS PANEL LE HAS MATERIAL MISSING.
